Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 12, NWS Miami, FL

February 16, 2016Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Feb 16, 2016, 4:17 AM EST for Collier County, Hendry County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2016, 4:17 AM EST (09:17 UTC)
Expired
Feb 16, 2016, 5:00 AM EST
In force
43 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 2:19 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2016-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2016-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

694 
WUUS52 KMFL 160917
SVRMFL
FLC021-051-161000-
/O.NEW.KMFL.SV.W.0012.160216T0917Z-160216T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
417 AM EST TUE FEB 16 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
  CENTRAL HENDRY COUNTY IN SOUTHERN FLORIDA...

* UNTIL 500 AM EST

* AT 416 AM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER BIG CORKSCREW
  ISLAND...OR 7 MILES NORTHEAST OF GOLDEN GATE ESTATES...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE
  TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  IMMOKALEE...AVE MARIA...GOLDEN GATE ESTATES...BIG CORKSCREW ISLAND AND
  HENDRY CORRECTIONAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.

LAT...LON 2642 8158 2642 8157 2643 8156 2663 8120
      2625 8121 2622 8159 2633 8166 2638 8166
TIME...MOT...LOC 0916Z 241DEG 31KT 2632 8155 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

PS
2 follow-up statements
184 
WWUS52 KMFL 160949
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
449 AM EST TUE FEB 16 2016

FLC021-051-161000-
/O.CON.KMFL.SV.W.0012.000000T0000Z-160216T1000Z/
COLLIER FL-HENDRY FL-
449 AM EST TUE FEB 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR NORTH CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES...

AT 449 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HENDRY
CORRECTIONAL...OR 11 MILES EAST OF IMMOKALEE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...HENDRY CORRECTIONAL AND BUNKER HILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.

LAT...LON 2638 8141 2642 8139 2645 8137 2663 8120
      2625 8121 2628 8138 2631 8141 2635 8142
TIME...MOT...LOC 0949Z 250DEG 33KT 2640 8125 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

PS
067 
WWUS52 KMFL 160957
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 AM EST TUE FEB 16 2016

FLC021-051-161004-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-160216T1000Z/
COLLIER FL-HENDRY FL-
457 AM EST TUE FEB 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND
SOUTH CENTRAL HENDRY COUNTIES WILL EXPIRE AT 500 AM EST...
        
THE STORM THAT PROMPTED THE WARNING ACROSS NORTHERN COLLIER AND
PORTIONS OF HENDRY COUNTIES HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS IN EXCESS OF 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM
AND THEREFORE A SPECIAL WEATHER ADVISORY IS STILL IN EFFECT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.

LAT...LON 2638 8141 2642 8139 2645 8137 2663 8120
      2625 8121 2628 8138 2631 8141 2635 8142
TIME...MOT...LOC 0952Z 241DEG 31KT 2640 8125 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:37 AM EST, 40 minutes earlier.

Area forecast discussion, Feb 16, 3:37 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
337 AM EST TUE FEB 16 2016

...TORNADO WATCH IN EFFECT FOR WESTERN PORTIONS OF SOUTH FLORIDA
THROUGH 8 AM EST...
...STRONG STORMS POSSIBLE ACROSS THE REGION THIS MORNING...

.DISCUSSION...

TODAY-TONIGHT...CURRENT WATER VAPOR SHOWS THE UPPER SHORTWAVE
DIGGING ACROSS THE GULF THIS MORNING, AS THE SURFACE LOW LIFTS
ACROSS THE TN VALLEY AS THE TRAILING COLD FRONT MOVES ACROSS THE
WESTERN PANHANDLE.

SQUALL LINE INTENSIFIED OVER THE EASTERN GULF OVERNIGHT AND IS NOW
CURRENTLY PUSHING INTO THE WEST FL COAST AS TWO SEPARATE LINES.
THESE FEATURES ARE EXPECTED TO MERGE AS THEY MOVE INTO SOUTH FLORIDA
BEFORE DAYBREAK THIS MORNING. DESPITE THE TIME OF NIGHT, THE BRISK
SOUTH-SOUTHEASTERLY FLOW HAS ADVECTED IN A DECENT WARM AND MOIST LOW
LEVEL ATMOSPHERE INTO SOUTH FLORIDA WITH MID LEVEL LAPSE RATES
AROUND 6 C/KM. THIS HAS LED TO AN UNSTABLE ENVIRONMENT ACROSS THE
REGION, UNDERSCORED BY SCATTERED SHOWERS THAT HAVE BEEN POPPING UP
ALONG THE EAST COAST. WITH THIS INSTABILITY IN PLACE, IT LOOKS LIKE
THE LINE SHOULD CONTINUE TO MOVE ACROSS THE PENINSULA THIS MORNING
AND OFF THE EAST COAST EARLY THIS AFTERNOON.

LATEST MESOANALYSIS SHOWS 0-1KM SRH VALUES OF 150 S2/M2 AND GREATER
ACROSS THE REGION, MAXIMIZED WEST OF LAKE OKEECHOBEE AT 300-400.
VALUES ARE PROGGED TO SLOWLY DECREASE LATER THIS MORNING AS THE WIND
FIELDS VEER AND BECOME MORE UNIDIRECTIONAL, BUT UNTIL THEN, THE
ENVIRONMENT REMAINS FAVORABLE FOR ISOLATED TORNADOES ALONG WITH
STRONG WIND GUSTS WITHIN THIS SQUALL LINE. ANY STORMS THAT DEVELOP
OUT AHEAD OF THIS MAIN LINE WILL HAVE TO BE WATCHED AS WELL.

WINDS KEEP THEIR SOUTHERLY COMPONENT WITH THE FRONT COMING LATE
ENOUGH IN THE DAY, SO DESPITE CLOUD COVER AND PRECIP IT WILL BE WARM
DAY ACROSS THE REGION. HIGHS WILL CLIMB TO AROUND 80. DRY WEATHER
OVERNIGHT WITH LOWS IN THE MID 50S OVER THE INTERIOR AND UPPER
50S/LOW 60S ALONG THE COASTS.

REST OF THE WEEK...DRY FORECAST FOR THE REMAINDER OF THE WEEK INTO
THE WEEKEND BEHIND THE FRONT AS A LARGE SURFACE RIDGE BUILDS
ACROSS THE MIDWEST MID WEEK. THE RIDGE THEN SLIDES ACROSS THE
EASTERN US INTO THE WESTERN ATLANTIC FOR THE UPCOMING WEEKEND AS A
MID LEVEL RIDGE BUILDS ACROSS THE GULF AND FL. THESE FEATURES WILL
KEEP ANY MEANINGFUL TROUGHS AND FRONTS WELL NORTH OF THE REGION.
TEMPERATURES WILL BE NEAR NORMAL IN THE 70S DURING THE DAY WITH
OVERNIGHT LOWS IN THE 50S AND 60S.

&&

.MARINE...GUSTY SOUTH-SOUTHEAST WINDS SUBSIDE THIS MORNING AS
FRONTAL BOUNDARY MOVES THROUGH AROUND MIDDAY WITH FLOW VEERING
WEST- SOUTHWEST THIS AFTERNOON. WINDS BECOME NORTHWEST LATE
TONIGHT AND THROUGH THE DAY ON WEDNESDAY. SEAS GENERALLY 2-4FT
OVER BOTH THE GULF AND ATLANTIC.

WINDS INCREASE OUT OF THE EAST-NORTHEAST LATE WEEK AS AN AREA OF
HIGH PRESSURE MOVES OFF THE EAST COAST. ANOTHER PERIOD OF HAZARDOUS
MARINE CONDITIONS IS POSSIBLE WITH WINDS APPROACHING 20KTS OVER THE
ATLANTIC AND SEAS BUILDING TO 6 TO 7 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  56  76  56 /  50  10   0   0
FORT LAUDERDALE  83  62  78  59 /  50   0   0   0
MIAMI            82  64  79  59 /  50   0   0   0
NAPLES           77  57  73  52 /  50   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ650-670.

GM...NONE.

&&
Hazardous weather outlook, Feb 16, 2:29 AM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
229 AM EST TUE FEB 16 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
161930-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
229 AM EST TUE FEB 16 2016

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES...
...A FEW SEVERE THUNDERSTORMS SOUTHWEST FLORIDA LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: THERE IS A MODERATE CHANCE OF THUNDERSTORMS LATE
TONIGHT INTO EARLY TUESDAY MORNING IN SOUTHWEST FLORIDA AND
ADJACENT WATERS OF THE GULF OF MEXICO...AND A SLIGHT CHANCE
ACROSS THE REST OF SOUTH FLORIDA AND ADJACENT ATLANTIC COASTAL
WATERS. DANGEROUS LIGHTNING STRIKES ARE A SIGNIFICANT THREAT WITH
ANY THUNDERSTORMS.

TORNADOES: THERE IS A SLIGHT CHANCE OF A FEW TORNADOES ACROSS PARTS
OF SOUTHWEST FLORIDA LATE TONIGHT.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE WITH ANY STRONG
THUNDERSTORMS LATE TONIGHT AND EARLY TUESDAY MORNING IN GULF
COASTAL WATERS OF COLLIER COUNTY AND OVER LAKE OKEECHOBEE.

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS AT ALL ATLANTIC
BEACHES.

WIND: THUNDERSTORMS MAY PRODUCE WIND GUSTS 35 TO 45 MPH...
PARTICULARLY ACROSS SOUTHWEST FLORIDA AND ADJACENT GULF COAST
WATERS.

WAVES: SIGNIFICANT WAVE HEIGHTS OF 5 TO 7 FEET ACROSS THE ATLANTIC
WATERS WILL CONTINUE THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIP CURRENTS WILL CONTINUE TO BE POSSIBLE ALONG THE ATLANTIC
BEACHES THROUGH TUESDAY...AND MAY AGAIN BECOME A THREAT LATE THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT OBSERVED SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KSCHARF

In the hours before

Special weather statement, Feb 16, 3:36 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 AM EST TUE FEB 16 2016

FLZ063-160915-
GLADES FL-
336 AM EST TUE FEB 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR AN APPROACHING STRONG
THUNDERSTORM WITH THE POTENTIAL FOR FUNNEL CLOUDS FOR SOUTHWESTERN
GLADES COUNTY UNTIL 415 AM EST...

* AT 334 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION NEAR OLGA...OR 11 MILES NORTHEAST OF FORT
  MYERS...MOVING NORTHEAST AT 30 MPH.

* IN ADDITION...FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
  TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A
  SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHERN
FLORIDA.

LAT...LON 2704 8134 2683 8135 2678 8147 2677 8157
      2703 8156 2703 8135
TIME...MOT...LOC 0834Z 228DEG 26KT 2676 8173

KSCHARF
Special weather statement, Feb 16, 3:50 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 AM EST TUE FEB 16 2016

FLZ063-066-069-070-160945-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-GLADES FL-
HENDRY FL-
350 AM EST TUE FEB 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEVELOPMENT OF FUNNEL CLOUDS FOR
CENTRAL COLLIER...GLADES AND HENDRY COUNTIES UNTIL 445 AM EST...

* AT 347 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS...SOME EXHIBITING ROTATION...CAPABLE OF PRODUCING
  FUNNEL CLOUDS ALONG A LINE EXTENDING FROM 12 MILES WEST OF LAKE
  PLACID TO NEAR MUSE TO NORTH NAPLES...AND MOVING EAST AT 30 MPH.

* IN ADDITION...GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...CLEWISTON...LABELLE...MOORE HAVEN...IMMOKALEE...GOLDEN GATE
  ESTATES...LAKEPORT...PALMDALE...MONTURA...AVE MARIA...BUCKHEAD RIDGE...
  VINEYARDS...WEST TOLL GATE ON ALLIGATOR ALLEY...FELDA...NAPLES MANOR...
  HENDRY CORRECTIONAL...DEVILS GARDEN...ORTONA...NAPLES PARK AND MUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS AND STAY ON THE ALERT IN CASE
WARNIGNS BECOME NECESSARY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHWESTERN
FLORIDA.

LAT...LON 2716 8087 2707 8096 2704 8093 2706 8097
      2693 8112 2684 8109 2681 8095 2675 8090
      2603 8094 2609 8180 2633 8185 2632 8166
      2642 8166 2642 8156 2703 8156 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 0847Z 256DEG 25KT 2726 8156 2679 8156 2622 8179

PS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:36 AM ESTSpecial Weather StatementMFLGlades39 min
Feb 16, 3:50 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry55 min
Feb 16, 3:58 AM ESTTornado WarningMFLGlades32 min
Feb 16, 4:00 AM ESTTornado WarningMFLCollier30 min
Feb 16, 4:29 AM ESTTornado WarningMFLCollier31 min
Feb 16, 4:39 AM ESTSpecial Marine WarningMFL81 min
Feb 16, 4:46 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry89 min
Feb 16, 4:58 AM ESTTornado WarningMFLCollier, Hendry32 min
Feb 16, 6:01 AM ESTTornado WarningMFLPalm Beach29 min
Feb 16, 6:02 AM ESTSpecial Weather StatementMFLBroward, Palm Beach58 min
Feb 16, 6:21 AM ESTSpecial Marine WarningMFL114 min
Feb 16, 6:39 AM ESTSpecial Weather StatementMFLBroward36 min
Feb 16, 6:48 AM ESTSpecial Weather StatementMFLPalm Beach27 min
Feb 16, 6:51 AM ESTSevere Thunderstorm WarningMFLPalm Beach8 min
Feb 16, 7:07 AM ESTTornado WarningMFLBroward11 min
Feb 16, 7:13 AM ESTTornado WarningMFLBroward6 min
Feb 16, 7:23 AM ESTSpecial Weather StatementMFLBroward37 min
Feb 16, 7:36 AM ESTSevere Thunderstorm WarningMFLBroward24 min
Feb 16, 7:50 AM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade21 min
Feb 16, 7:53 AM ESTTornado WarningMFLBroward, Miami-Dade12 min
Feb 16, 8:10 AM ESTSpecial Marine WarningMFL95 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.